# SDR SWAA114985

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 77,443 hours, 65,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 693723210
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND RT WING NR 6 FLAP TRACK FWD SUPPORT FITTING CORRODED.  REPAIRED FITTING PER EA.
